MathSciNet Relay Station
MathSciNet bibliographic data
MR385867 57C10 (57D65)
Farrell, F. T.; Hsiang, W. C. Manifolds with $\pi \sb{i}=G\times \alpha T$. Amer. J. Math. 95 (1973), 813–848.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement